| Model Number |
PV-16-40-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The coil has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that the concerto failed to detach.The patient was undergoing treatment of an unruptured, aortic aneurysm.The max diameter was 35 mm with a 10mm neck.The anatomy was moderate in tortuosity and the blood flow was normal.The reported device and any accessory devices were prepared as indicated in the ifu.During the procedure, multiple coils were placed.A concerto coil was then attempted.At detachment, the coil did not detach after two attempts with an instant detacher and one attempt using the manual method.The coil was removed.The procedure was continued.There were no reports of patient injury.